# SDR SCNA97228

- Difficulty date: June 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A22205
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE FLOOR SUPPORT U ANGLE CHANNEL WAS FOUND WITH ELONGATED FASTENER HOLES WITH CORROSION PRESENT.  REMOVED, FABRICATED AND INSTALLED NEW SUPPORT IAW B727 SRM 51-10-6, 51-40-4, 53-10-1 AND MM 51-20-11.
